# SDR AWXA200600298

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON THE LT INBOARD SEAT TRACK BETWEEN FS 41 AND FS 47 IN 3 PLACES.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41 TO FS 47 AND Y765 IAW AIRBUS 320 SRM 51-72-11.
